# SDR AALA016017

- Difficulty date: February 17, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-LAX - EMERGENCY LIGHTS L1 DOOR, SEATS 3EF AND 4EF INOPERATIVE.  REMOVED AND REPLACED FORWARD BATTERY PACK AND FUSE ON L1 DOOR LIGHT.  OPS CHECK OK.  (M)
